# SDR AWXA960125

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3791 - DURING ROUTINE SCHEDULED C-4/S-1 MAINTENANCE CHECK, FOUND DENT ON RIGHT NR 4 SLAT ON L/E, 1540 MM C/B FROM THE SLAT I/B END.  REPAIRED DENT IAW ER 32-27-83-02C.  (M)
